Alert archive / Missouri / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 119, NWS Kansas City, MO

June 14, 2004Saline County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 14, 2004, 3:45 PM CDT for Saline County, Missouri. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2004, 3:45 PM CDT (20:45 UTC)
Expired
Jun 14, 2004, 5:15 PM CDT
In force
90 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 90 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 1:20 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2004-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2551 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2004-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2551 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 142045
SVREAX
MOC195-142215-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
345 PM CDT MON JUN 14 2004

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SALINE COUNTY IN CENTRAL MISSOURI

* UNTIL 515 PM CDT

* AT 343 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED 4 MILES NORTHEAST OF
  BLACKBURN...OR ABOUT 12 MILES WEST OF MARSHALL...AND MOVING EAST AT
  5 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   MALTA BEND BY 400 PM CDT.
   MARSHALL BY 500 PM CDT.

THE TOWN OF MOUNT LEONARD IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

REPORT SEVERE WEATHER TO THE NEAREST EMERGENCY MANAGEMENT OR LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE OFFICE IN PLEASANT HILL.

LAT...LON 3922 9351 3904 9349 3899 9307 3926 9299

$$

HUDSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:25 AM CDT, 13 hours 20 minutes earlier.

Area forecast discussion, Jun 14, 2:25 AM CDT, 13 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
225 AM CDT MON JUN 14 2004

.DISCUSSION...

COMPLEX WEATHER SITUATION IS EXPECTED THE NEXT COUPLE OF DAYS AS
CONVECTION/CONVECTIVE COMPLEXES WILL PLAY HAVOC WITH THE SPEED AND
LOCATION OF BOUNDARIES. LATEST SURFACE MAP INDICATES A WEAK SURFACE
LOW IN EXTREME SOUTHWEST NEBRASKA WITH A WEAK COLD FRONT PRESSING
SLOWLY SOUTH ACROSS CENTRAL AND NORTHEAST NEBRASKA. SCATTERED
SHOWERS AND THUNDERSTORMS ARE DEVELOP IN THE THETAE ADVECTION
AREA...AS CONFIRMED BY PROFILERS...ACROSS EASTERN NEBRASKA...WESTERN
IOWA AND EXTREME NORTHERN MISSOURI. BEST ISENTROPIC LIFT EARLY
THIS MORNING IS PROJECTED TO BE ACROSS EASTERN NEBRASKA AND SOUTHERN
IOWA WITH WEAK ISENTROPIC LIFT NOTED ON THE 310K SURFACE ACROSS
EXTREME NORTHERN MISSOURI UNTIL 15Z. CONVECTION LIKELY TO BE
ELEVATED IN NATURE AS PER MESOETA FORECAST SOUNDINGS WITH INCREASING
CAP ALSO LIMITING THE AREAL COVERAGE OF CONVECTION.

NEXT CONCERN IS THE WEAK FRONT...CURRENTLY IN NEBRASKA...WHICH IS
EXPECTED TO SAG SLOWLY SOUTH ACROSS THE CWA THROUGH THIS EVENING.
MESOETA SUGGESTS THAT THE BOUNDARY WILL BE ALONG THE I-35 CORRIDOR
BY 18Z...BUT PREFER SLIGHTLY SLOWER GFS BASED ON CURRENT TRENDS.
STRONG INSTABILITY IS NOTED AHEAD OF THE FRONT AS PER THE MESOETA
WITH CAPE AROUND 4000 J/KG. SFC-6KM SHEAR IS NOT IMPRESSIVE BUT
25-30KTS WILL AID IN THE DEVELOPMENT OF SEVERE CONVECTION AHEAD OF
THE BOUNDARY THIS AFTERNOON...ESPECIALLY THE SE ONE HALF OF THE CWA.
AS PER THE MESOETA...THE 850-700 MB CAP WILL WEAKEN IN ADVANCE OF
THE FRONT WHICH APPEARS REASONABLE. AS A RESULT...EXPECT A GOOD
CHANCE OF CONVECTION THIS AFTERNOON ALONG AND AHEAD OF THE FRONT.
EXPECT THE CONVECTION TO ORGANIZE INTO A POORLY DEFINED MCS BY EARLY
EVENING...MAINLY ACROSS THE SOUTHERN ZONES. BASED UPON THE CORFIDI
VECTORS...EXPECT THE CONVECTION TO EXIT THE CWA BY LATE EVENING...IF
NOT EARLIER. MESOETA SUGGEST WEAK ISENTROPIC LIFT LATE MONDAY NIGHT
ACROSS THE WEST CENTRAL AND NORTHWEST ZONES. WILL KEEP POPS IN THIS
AREA IN THE LOW CATEGORY AS THE ISENTROPIC LIFT MAY BE DISPLACED
FURTHER SOUTHWEST.

THE CONVECTION WILL LIKELY STABILIZE THE ATMOSPHERE TUESDAY WITH THE
LOCATION OF THE OUTFLOW BOUNDARY OR ORIGINAL BOUNDARY TO THE SOUTH
OF THE CWA BY TUESDAY MORNING. BELIEVE THAT MUCH OF THE DAY  THE
ATMOSPHERE WILL BE IN A RECOVERY MODE. POSITION OF ANY BOUNDARIES
AND INSTABILITY AXIS OF THE MODELS APPEARS TO BE SUSPECT AT THIS
TIME. AS A RESULT...WILL NOT ACCEPT CURRENT STRONG INSTABILITY THAT
THE MESOETA SHOWS FOR THE DAY ON TUESDAY.

MESOETA SUGGEST A WEAK SHORTWAVE TO MOVE ACROSS THE CWA TUESDAY
MORNING...BUT DO NOT HAVE MUCH CONFIDENCE IN THIS FEATURE. WILL
MAINTAIN LOW POPS HOWEVER..FOR TUESDAY MORNING...IN CASE WARM
ADVECTION DOES EXIST. BY LATE TUESDAY NIGHT...A SHORTWAVE TROF MOVES
INTO THE NORTHERN PLAINS. THIS AIDS IN SLOWLY DRIVING THE NEXT COLD
FRONT SOUTH INTO THE NORTHERN CWA TUESDAY NIGHT. MODELS APPEAR TO BE
SUFFERING FROM GRID SCALE FEEDBACK. HOWEVER...EXPECT CONVECTION TO
DEVELOP IN THE VICINITY OF THE FRONT. ALTHOUGH SHEAR IS RATHER
WEAK...EXPECT THAT A FEW SEVERE THUNDERSTORMS WILL BE
POSSIBLE...ESPECIALLY BEFORE MIDNIGHT...WITH MODERATE INSTABILITY IN
PLACE. WILL CONTINUE THREAT OF CONVECTION INTO WEDNESDAY AS FRONT IS
SLOW TO MOVE SOUTHEAST.

PLAN TO MAINTAIN CURRENT FLOOD WATCH AT THIS TIME. IT MAY NEED TO BE
EXTENDED OR LOCATION REDEFINED. CONFIDENCE FOR ENTIRE SCENARIO IS NOT
HIGH...THEREFORE WILL LET FUTURE SHIFTS ADJUST FLOOD WATCH IF NEEDED.

&&

.PREVIOUS DISCUSSION...

323 PM CDT...
THE MAIN SURFACE BOUNDARY OF INTEREST IS CURRENTLY STRETCHED ACROSS
THE KANSAS NEBRASKA BORDER EAST ACROSS EXTREME NORTHERN MISSOURI AND
UP INTO SOUTHEAST IOWA THIS AFTERNOON. THE AIRMASS ACROSS EAX HAS
HAD A DIFFICULT TIME RECOVERING FROM LAST NIGHTS COMPLEX...AND
TEMPERATURES HAVE STRUGGLED TO GET INTO THE LOW 80S. DEWPOINTS ARE
STILL IN THE LOW 60S FOR THE MOST PART. PER 18Z TOP RAOB...SEVERE
THUNDERSTORM POTENTIAL DOES NOT LOOK GREAT SOUTH OF THE
AFOREMENTIONED BOUNDARY. CAPES ARE UNDER 500 J/KG AND LIFTED INDICES
ARE BARELY NEGATIVE. SO...ANTICIPATE THREAT WILL BE MAINLY ACROSS
THE NORTHERN QUARTER OF THE FORECAST AREA IN THE VICINITY OF THE
BOUNDARY...AND HAVE KEPT HIGHEST CHANCE POPS THERE.  CURRENTLY
MONITORING CONVECTION DEVELOPING ACROSS SOUTHWEST NEBRASKA AND
NORTHEAST KANSAS ALONG THE QUASI-STATIONARY FRONT...WHICH IS
EXPECTED TO REACH NORTHWEST MISSOURI LATE THIS AFTERNOON/EARLY
EVENING DEPENDING ON HOW IT HOLDS TOGETHER ONCE IN ENCOUNTERS THE
MORE STABLE AIRMASS TO ITS EAST. THIS SCENARIO LOOKS LESS FAVORABLE
FOR HEAVY RAINFALL...ESPECIALLY WITH PWATS BELOW AN INCH. WILL
MAINTAIN FLOOD WATCH HOWEVER...AS FFG VALUES ARE BETWEEN ONE HALF
AND ONE INCH FOR THE MOST PART. THE FRONT IS FORECAST TO PUSH
THROUGH THE FORECAST AREA ON MONDAY...AND WILL MAINTAIN CHANCE POPS
DURING THE AFTERNOON AND NIGHTTIME HOURS. ANTICIPATE MORE SHOWERS
AND THUNDERSTORMS ACROSS THE MISSOURI IOWA BORDER ON TUESDAY AND
TUESDAY NIGHT AS SHORTWAVE ENERGY SLIDES ACROSS.

THE FORECAST AREA IS UNDER AN UPPER LEVEL DIVERGENT ZONE ON
WEDNESDAY AS A 250MB JET SLIDES BY TO THE NORTH AND A JET STREAK
RIDES NORTHEAST TOWARD IT FROM THE SOUTHWEST. WITH A SURFACE FRONT
TO PUSH SOUTH ACROSS EASTERN KANSAS AND MISSOURI...A FAVORABLE UPPER
LEVEL WIND FIELD...AND SEVERAL SHORTWAVES FORECAST TO BE IN THE
AREA...HAVE MAINTAINED THE CHANCE FOR SHOWERS AND THUNDERSTORMS ON
WEDNESDAY. HOW FAR SOUTH THIS FRONT WILL ADVANCE BEFORE LIFTING BACK
TO THE NORTH REMAINS IN QUESTION. HAVE INTRODUCED CHANCES FOR
SHOWERS AND THUNDERSTORMS FRIDAY EVENING WITH THE BOUNDARY EXPECTED
TO BE IN THE VICINITY ONCE AGAIN. MID TO LATE WEEK TEMPERATURES WILL
DEPEND GREATLY ON THE POSITION OF THIS FRONT...SO HAVE MADE ONLY
MINOR ADJUSTMENTS TO TEMPERATURES FOR THE TIME BEING.

SCHMIT/STOFLET

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLOOD WATCH UNTIL NOON CDT TUESDAY FOR ZONES
KSZ025...KSZ057...KSZ060...KSZ102>105.

MO...FLOOD WATCH UNTIL NOON CDT TUESDAY FOR ZONES
MOZ001>008...MOZ011>017...MOZ020>025...MOZ028>033...MOZ037>040...MOZ0
43>046...MOZ053>054.

WFO EAX
Hazardous weather outlook, Jun 14, 12:54 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 PM CDT MON JUN 14 2004

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-151100-

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

...SCATTERED SEVERE THUNDERSTORMS PRODUCING DAMAGING WIND GUSTS AND
HAIL EXPECTED THIS AFTERNOON AND TONIGHT...

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORM DEVELOPMENT IS EXPECTED TO CONTINUE ALONG AN OUTFLOW
BOUNDARY IN NORTH CENTRAL MISSOURI DURING THE EARLY AFTERNOON.
SCATTERED THUNDERSTORMS ARE THEN ANTICIPATED TO BUILD IN A
SOUTHWESTWARD LINE AS A WEAK COLD FRONT MOVES SOUTHEAST ACROSS
NORTHERN MISSOURI AND NORTHEAST KANSAS. SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP SOUTHEAST OF A ST. JOSEPH TO KIRKSVILLE LINE THIS
AFTERNOON AND INTO THE EVENING. ALTHOUGH THE MAIN THREATS WITH THESE
STORMS WILL BE LARGE HAIL AND DAMAGING WINDS, AN ISOLATED TORNADO IS
ALSO POSSIBLE. IN ADDITION, HEAVY RAINFALL MAY ACCOMPANY THE STORMS
AS THE FRONT STALLS ACROSS WEST CENTRAL AND CENTRAL MISSOURI...WHICH
MAY LEAD TO ADDITIONAL FLOODING PROBLEMS DUE TO SATURATED SOIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY MORNING NORTH OF A LINE FROM NEAR
KANSAS CITY TO KINGSTON TO KIRKSVILLE. THESE STORMS ARE NOT EXPECTED
TO BE SEVERE. THE WEAK FRONT WHICH IS FORECAST TO MOVE ACROSS THE
AREA THIS AFTERNOON AND TONIGHT IS EXPECTED TO DISSIPATE WITH ANOTHER
FRONT TO APPROACH EXTREME NORTHWEST MISSOURI BY LATE TUESDAY
AFTERNOON. THE FRONT WILL MOVE INTO WEST CENTRAL AND CENTRAL MISSOURI
BY WEDNESDAY MORNING. THE FRONT WILL LIKELY TRIGGER SCATTERED
THUNDERSTORMS. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE LATE TUESDAY
AFTERNOON ACROSS EXTREME NORTHWEST MISSOURI AND GENERALLY ALONG AND
NORTH OF INTERSTATE 70 TUESDAY NIGHT. THE PRIMARY THREATS WILL BE
LARGE HAIL, DAMAGING WINDS AND LOCALLY HEAVY RAINFALL.

THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND FRIDAY. SEVERE WEATHER
IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION LIKELY WILL BE REQUIRED THIS AFTERNOON AND TONIGHT
SOUTH OF INTERSTATE 36...INCLUDING THE KANSAS CITY METRO AREA.
ACTIVATION MAY ALSO BE NEEDED FOR EXTREME NORTHWEST MISSOURI LATE
TUESDAY AFTERNOON AND GENERALLY ALONG AND NORTH OF INTERSTATE 70
TUESDAY NIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE)
HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV.

STOFLET

In the hours before

Local storm report, Jun 14, 12:44 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1244 PM CDT MON JUN 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HAIL             NEW CAMBRIA             39.78N 92.75W
06/14/2004  2.75 INCH        MACON              MO   PUBLIC

            GOLFBALL TO BASEBALL SIZE HAIL REPORTED BY SEVERAL
            SOURCES IN NEW CAMBRIA

&&

MJM
Special weather statement, Jun 14, 1:21 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
121 PM CDT MON JUN 14 2004

KSZ025-057-060-102>105-MOZ011>014-020>025-028>033-037>040-043>046-
053-054-150200-
ANDREW MO-ATCHISON KS-BATES MO-BUCHANAN MO-CALDWELL MO-CARROLL MO-
CASS MO-CHARITON MO-CLAY MO-CLINTON MO-COOPER MO-DAVIESS MO-
DE KALB MO-DONIPHAN KS-HENRY MO-HOLT MO-HOWARD MO-JACKSON MO-
JOHNSON MO-JOHNSON KS-LAFAYETTE MO-LEAVENWORTH KS-LINN MO-LINN KS-
LIVINGSTON MO-MACON MO-MIAMI KS-PETTIS MO-PLATTE MO-RANDOLPH MO-
RAY MO-SALINE MO-WYANDOTTE KS-
121 PM CDT MON JUN 14 2004

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
NUMBER 469...IN EFFECT UNTIL 900 PM CDT MONDAY EVENING. THIS SEVERE
THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES...  IN MISSOURI:
ANDREW...BATES...BUCHANAN...CALDWELL...CARROLL...CASS...CHARITON...
CLAY...CLINTON...COOPER...DAVIESS...DE KALB...HENRY...HOLT...
HOWARD...JACKSON...JOHNSON...LAFAYETTE...LINN...LIVINGSTON...MACON...
PETTIS...PLATTE...RANDOLPH...RAY AND SALINE.  IN KANSAS:
ATCHISON...DONIPHAN...JOHNSON...LEAVENWORTH...LINN...MIAMI AND
WYANDOTTE.  SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE
ATCHISON...
BOONVILLE...BUTLER...CHILLICOTHE...CLINTON...HARRISONVILLE...KANSAS
CITY...MARSHALL...MOBERLY...OLATHE...PAOLA...SEDALIA...ST JOSEPH AND
WARRENSBURG.

A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR
THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA.
WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN
ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER
STATEMENTS AND POSSIBLE WARNINGS.
Local storm report, Jun 14, 3:36 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
336 PM CDT MON JUN 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             3 E ROANOKE             39.32N 92.63W
06/14/2004  1.00 INCH        RANDOLPH           MO   PUBLIC

&&

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:23 PM CDTSevere Thunderstorm WarningEAXNodaway67 min
Jun 13, 7:36 PM CDTTornado WarningEAXNodaway54 min
Jun 13, 8:29 PM CDTTornado WarningEAXNodaway46 min
Jun 13, 8:33 PM CDTTornado WarningEAXGentry87 min
Jun 13, 9:09 PM CDTSevere Thunderstorm WarningEAXHarrison66 min
Jun 13, 9:16 PM CDTTornado WarningEAXDaviess89 min
Jun 13, 9:55 PM CDTSevere Thunderstorm WarningEAXGrundy, Livingston65 min
Jun 13, 10:25 PM CDTSevere Thunderstorm WarningEAXLinn65 min
Jun 13, 10:44 PM CDTSevere Thunderstorm WarningEAXMacon76 min
Jun 14, 12:18 PM CDTSevere Thunderstorm WarningEAXMacon57 min
Jun 14, 3:02 PM CDTSevere Thunderstorm WarningEAXHoward, Randolph88 min
Jun 14, 3:38 PM CDTSevere Thunderstorm WarningEAXPettis52 min
Jun 14, 4:29 PM CDTSevere Thunderstorm WarningEAXHoward46 min
Jun 14, 4:31 PM CDTFlash Flood WarningEAXHoward, Saline8 hr
Jun 14, 5:17 PM CDTSevere Thunderstorm WarningEAXHoward88 min
Jun 14, 5:33 PM CDTSevere Thunderstorm WarningEAXRay87 min
Jun 14, 5:41 PM CDTSevere Thunderstorm WarningEAXCarroll94 min
Jun 14, 5:45 PM CDTSevere Thunderstorm WarningEAXChariton90 min
Jun 14, 5:51 PM CDTSevere Thunderstorm WarningEAXJackson69 min
Jun 14, 6:01 PM CDTFlash Flood WarningEAXCarroll, Chariton8 hr
Jun 14, 6:15 PM CDTSevere Thunderstorm WarningEAXMacon90 min
Jun 14, 6:41 PM CDTSevere Thunderstorm WarningEAXClay, Platte79 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.